# SDR ASAA2024123055205

- Difficulty date: December 30, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750137
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS A CRACKED CARGO TRACK AT STA 747 R/H SIDE. GROUNDED - YES. REPAIRED AFT CARGO TRACK AT STA 747 R/H SIDE IAW B737-800 SRM 53-00-53-2R-3.
